# SDR 05FDEA02945

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AFT CABIN AT STA 1900 LT INTERCOSTAL AT LONGERON 13L FOUND CRACKED FROM FASTENER HOLES.  REMOVED AND FABRICATED FROM 7075.0.0.063" AS   PER   DRAWING NFA 6374. FABRICATED INTERCOSTAL REPROTECTED, PART MARK AND INSTALLED AS PER SRM 51-33-01 VOL.II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
